# SDR GTIA2025111039170

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 45,079 hours, 20,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN CABIN AT FL330. DESCRIPTION OF ODOR/FUMES: TEMPORARY, MUSTY DRY SMELL. APPARENT CABIN SOURCE: UNKNOWN. MID CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-REF TSM 05-50-00-810-813-A PERFORMED DECONTAMINATION TYPE PERFORMED PERFORMED PACK BURN OUT IAW AMM 21-00-00 NO SMELLS NOTED A/C OK FOR SERVICE
